Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Why is my son passing green color stool after operated for diaphragmatic hernia ?

Hi , my baby is 6 moths old. on his 5th month he had diaphragmatic hernia operation , after that he going green color motion. already 45 days gone still he is doing green color only . is their any problem in his body? what i need to do for this?....
Asked On : Fri, 3 Jun 2011
Answers:  1 Views:  229
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi akshatha
welcome to health care magic
It may also be caused by overfeeding or underfeeding, or is a sign that your baby has a stomach bug.
Make sure your baby finishes feeding from one breast before offering her the other.
Consistently green stools could also be a warning that your baby is sensitive to something. Is he on any medication? If not, could he be sensitive to any medicines that you are taking, like iron supplements or antibiotics as post operative medicine.
better consult paediatrician soon
good luck
Answered: Fri, 3 Jun 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor